Q. What can cause fever, body pain and rashes on the face?

Answered by
Dr. Pooja Pardhi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 01, 2016 and last reviewed on: Jul 25, 2020

Hi doctor,

I am a 57 year old male. I was down with fever since yesterday. My fever is ranging between 101 to 103 degrees Fahrenheit. Along with fever, I have body ache and some rashes on my face. Yesterday, my platelet count was 1 lakh. Today, in CBC the platelets 1.25 lakhs, RBC 4.47 and lymphocytes 16. Last year, I was tested positive for dengue. I am taking Paracetamol, vitamin medicine and an anti-allergic as recommended by the doctor.

#

Hi,

Welcome to icliniq.com.

I have gone through your query and can understand your health concern.

  • As you develop rash along with high fever, I would like to suggest you consult a physician as early as possible.
  • The cause of your illness needs to be diagnosed quickly as some of the conditions get worsened very fast.
  • The possibility of dengue is less because when once infected, then the patient develops immunity against that strain of dengue virus. But still, you should check for dengue also.
  • Take plenty of water, fruit juices, Paracetamol 500 mg three times a day and tablet Pantodac 40 mg (Pantoprazole) twice a day in the morning and evening before meals for five days.
  • If you develop any bleeding from any site or abdominal pain or breathlessness or decreased urine output, then immediately report to your treating doctor.
  • In my opinion you should consult your doctor again and get hospitalized for proper evaluation of the disease.

For further doubts consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 


Related Questions:
I have fever, red rashes, and low platelet count. Is it dengue fever?

Also, my platelet count was 79,000 ... And any viral infection can cause low platelets count, and dengue is known for it ...   Read full

If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?

.. is really too high. You should not take medicines like this without a proper prescription from your doctor. You may have an acute liver failure. Stop them right now and take a high-carbohydrate diet for the next five to seven d...   Read full

What is the cause for low platelet count?

I had low platelet counts before six months when I took a test for CBC ... Three days before delivery, my platelet count was 44000 per microliter of blood ...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.